Search Results

There are 47442 results for: content related to: The Fisher-Pitman permutation test: A non-robust alternative to the normal theory F test when variances are heterogeneous

  1. Robustness of normal theory methods in the analysis of linear latent variate models

    British Journal of Mathematical and Statistical Psychology

    Volume 41, Issue 2, November 1988, Pages: 193–208, M. W. Browne and A. Shapiro

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1988.tb00896.x

  2. A comparison of some methodologies for the factor analysis of non-normal Likert variables: A note on the size of the model

    British Journal of Mathematical and Statistical Psychology

    Volume 45, Issue 1, May 1992, Pages: 19–30, Bengt Muthen and David Kaplan

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1992.tb00975.x

  3. Factor analysis with heteroscedastic errors

    British Journal of Mathematical and Statistical Psychology

    Volume 49, Issue 1, May 1996, Pages: 189–202, Erik Meijer and Ab Mooijaart

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1996.tb01082.x

  4. Normal theory based test statistics in structural equation modelling

    British Journal of Mathematical and Statistical Psychology

    Volume 51, Issue 2, November 1998, Pages: 289–309, Ke-Hai Yuan and Peter M. Bentler

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1998.tb00682.x

  5. Standard errors for rotation matrices with an application to the promax solution

    British Journal of Mathematical and Statistical Psychology

    Volume 51, Issue 1, May 1998, Pages: 163–178, Haruhiko Ogasawara

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1998.tb00672.x

  6. A fit index for covariance structure models under arbitrary GLS estimation

    British Journal of Mathematical and Statistical Psychology

    Volume 38, Issue 2, November 1985, Pages: 197–201, J. S. Tanaka and G. J. Huba

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1985.tb00834.x

  7. Asymptotically distribution-free methods for the analysis of covariance structures

    British Journal of Mathematical and Statistical Psychology

    Volume 37, Issue 1, May 1984, Pages: 62–83, M. W. Browne

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1984.tb00789.x

  8. The asymptotic distribution of elements of a correlation matrix: Theory and application

    British Journal of Mathematical and Statistical Psychology

    Volume 35, Issue 2, November 1982, Pages: 208–215, James H. Steiger and A. Ralph Hakstian

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1982.tb00653.x

  9. Computer-intensive correlational analysis: Bootstrap and approximate randomization techniques

    British Journal of Mathematical and Statistical Psychology

    Volume 42, Issue 1, May 1989, Pages: 103–111, Jeffrey Lee Rasmussen

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1989.tb01118.x

  10. Factor analysis of variables with 2, 3, 5 and 7 response categories: A comparison of categorical variable estimators using simulated data

    British Journal of Mathematical and Statistical Psychology

    Volume 47, Issue 2, November 1994, Pages: 309–326, Conor V. Dolan

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1994.tb01039.x

  11. Tobit factor analysis

    British Journal of Mathematical and Statistical Psychology

    Volume 42, Issue 2, November 1989, Pages: 241–250, Bengt O. Muthén

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1989.tb00913.x

  12. Scaled test statistics and robust standard errors for non-normal data in covariance structure analysis: A Monte Carlo study

    British Journal of Mathematical and Statistical Psychology

    Volume 44, Issue 2, November 1991, Pages: 347–357, Chih-Ping Chou, P. M. Bentler and Albert Satorra

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1991.tb00966.x

  13. THE EFFECT OF NON-NORMALITY ON THE SAMPLING DISTRIBUTION AND STANDARD ERROR OF RELIABILITY COEFFICIENT ESTIMATES UNDER AN ANALYSIS OF VARIANCE MODEL

    British Journal of Mathematical and Statistical Psychology

    Volume 26, Issue 1, May 1973, Pages: 45–57, Kyung S. Bay

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1973.tb00505.x

  14. A comparison of some methodologies for the factor analysis of non-normal Likert variables

    British Journal of Mathematical and Statistical Psychology

    Volume 38, Issue 2, November 1985, Pages: 171–189, Bengt Muthén and David Kaplan

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1985.tb00832.x

  15. Multiple-group structural modelling with non-normal continuous variables

    British Journal of Mathematical and Statistical Psychology

    Volume 42, Issue 1, May 1989, Pages: 55–62, Bengt Muthén

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1989.tb01114.x

  16. Robustness of some estimators for the analysis of covariance structures

    British Journal of Mathematical and Statistical Psychology

    Volume 46, Issue 2, November 1993, Pages: 313–338, Susan J. Henly

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1993.tb01019.x

  17. The robustness of the t test of the correlation coefficient and the need for simulation studies

    British Journal of Mathematical and Statistical Psychology

    Volume 41, Issue 2, November 1988, Pages: 251–256, Wulfert P. van den Brink

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1988.tb00900.x

  18. Variance estimation in factor analysis: An application of the bootstrap

    British Journal of Mathematical and Statistical Psychology

    Volume 37, Issue 2, November 1984, Pages: 252–262, Sangit Chatterjee

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1984.tb00803.x

  19. Robust mean and covariance structure analysis

    British Journal of Mathematical and Statistical Psychology

    Volume 51, Issue 1, May 1998, Pages: 63–88, Ke-Hai Yuan and Peter M. Bentler

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1998.tb00667.x

  20. A comparison of four methods of calculating standard errors of maximum-likelihood estimates in the analysis of covariance structure

    British Journal of Mathematical and Statistical Psychology

    Volume 44, Issue 2, November 1991, Pages: 359–368, Conor V. Dolan and Peter C. M. Molenaar

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1991.tb00967.x